# SDR JBXA9900063

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Nr 1 Bleed Duct
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED DUCT LEAK ON MFDU.  AIRCRAFT AIR RETURNED TO RDU.  MAINTENANCE COMPLIED WITH SELF TEST AND LEAK CHECK WITH ENGINES RUNNING.  NO FAULTS NOTED AT THIS TIME ALL WORK PERFORMED IAW F-100 MM 36-23-00.
